MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G126
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); High Capture Threshold (3266)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered one inappropriate shock and anti-tachycardia pacing (atp) due to atrial flutter with rapid ventricular response (rvr).Technical services (ts) reviewed and noted no noise or impedance measurements out of range were noted.Ts was also provided alternatives with programing this device into left ventricular (lv) lead pacing only.This device remains in service.No adverse patient effects were reported.Additional information was received from the field.The right ventricular (rv) lead of this crt-d system exhibited loss of capture (loc) due to fracture.Subsequently, reprograming was performed to obtain left ventricular (lv) lead pacing only.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated b5 describe event or problem with additional information received from the field.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered one inappropriate shock and anti-tachycardia pacing (atp) due to atrial flutter with rapid ventricular response (rvr).Technical services (ts) reviewed and noted no noise or impedance measurements out of range were noted.Ts was also provided alternatives with programing this device into left ventricular (lv) lead pacing only.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
MOMENTUM? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24064119
Report Number2124215-2026-02339
Device Sequence Number9388014
Product Code NIK
UDI-Device Identifier00802526589140
UDI-Public(01)00802526589140(17)240419
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2024
Device Model NumberG126
Device Catalogue NumberG126
Device Lot Number106594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/02/2026
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale